MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM

XTANT MEDICAL HOLDINGS, INC. CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM
Model Number 66-226
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A dhr review could not be performed due to the lot number of the device not being available.A system cervical plate implant screw may back out of the intended location if the locking tab of the cervical plate did not effectively retain the implant screw.It may be possible for a system cervical plate locking tab to not effectively retain the implant screw if it were fractured.The screw locking mechanisms on the system cervical plate are intended to retain the implant screws into patient bone after final placement.If the screw locking mechanisms were somehow fractured, it may be possible for the implant screws to back out of the intended position.It could be possible for the screw locking mechanisms of a system cervical plate to fracture if excessive force was present between the implant screw and locking mechanism interface.Excessive force at the interface may be possible if the implant screw was angled outside of recommendation or not fully seated within the system cervical plate.The root cause of this complaint cannot be reliably determined.There have been five other complaints of similar nature for this device in the past 12 months.The manufacturer will continue to monitor this product family for complaints from the field.
 
Event or Problem Description
The manufacturer was made aware of a product complaint on 10/16/2023.It was reported that a system cervical plate was identified as having malfunctioned during a post-operative follow-up via x-ray.The x-ray image provided showed an inferior implant screw had backed out of the system cervical plate.The index procedure was performed on (b)(6) 2023 without any known complications.The complainant stated there was nothing negative they were aware of regarding the health status of the patient, and there was no revision procedure planned.

Brand Name
CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
MDR Report Key18120093
Report Number3005031160-2023-00019
Device Sequence Number12638344
Product Code KWQ
UDI-Device Identifier00810076561141
UDI-Public00810076561141
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K211408
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66-226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Initial Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale